International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Bipolar Fuzzy Sublattices and Ideals

  • U. Venkata Kalyani*
  • T. Eswarlal
  • J. KaviKumar
  • A. Iampan

    * Corresponding author

    Abstract

    In this article, we introduce and study the theory of bipolar fuzzy sublattices (BFLs) and bipolar fuzzy ideals (BFIs) of a lattice, and some interesting properties of these BFLs and BFIs are established. Moreover, we study the properties of BFIs under lattice homomorphisms and also an application of BFLs.

    How to Cite

    U. V. Kalyani, T. Eswarlal, J. KaviKumar, A. Iampan, Bipolar Fuzzy Sublattices and Ideals, Int. J. Anal. Appl. 20 (2022), 45. https://doi.org/10.28924/2291-8639-20-2022-45

    BibTeX
    @article{Kalyani2022,
      author  = {Kalyani, U. Venkata and Eswarlal, T. and KaviKumar, J. and Iampan, A.},
      title   = {Bipolar Fuzzy Sublattices and Ideals},
      journal = {Int. J. Anal. Appl.},
      volume  = {20},
      year    = {2022},
      pages   = {45},
      doi     = {10.28924/2291-8639-20-2022-45}
    }

    References

    • [1] K.M. Lee, Bipolar-Valued Fuzzy Sets and Their Operations, in: Proc. Int. Conf. on Intelligent Technologies, Bangkok, Thailand, (2000), 307-312.
    • [2] K.T. Atanassov, Intuitionistic Fuzzy Sets, Fuzzy Sets Syst. 20 (1986), 87-96. https://doi.org/10.1016/s0165-0114(86)80034-3.
    • [3] K.V. Thomas, L.S. Nair, Intuitionistic Fuzzy Sublattices and Ideals, Fuzzy Inform. Eng. 3 (2011), 321-331. https://doi.org/10.1007/s12543-011-0086-5.
    • [4] L.A. Zadeh, Fuzzy Sets, Inform. Control. 8 (1965), 338-353. https://doi.org/10.1016/s0019-9958(65)90241-x.
    • [5] N. Ajmal, K.V. Thomas, Fuzzy Lattices, Inform. Sci. 79 (1994), 271-291. https://doi.org/10.1016/0020-0255(94)90124-4.
    • [6] U. Venkata Kalyani, T. Eswarlal, Homomorphism on Bipolar Vague Normal Groups, Adv. Math., Sci. J. 9 (2020), 3315-3324. https://doi.org/10.37418/amsj.9.6.11.
    • [7] U. Venkata Kalyani, T. Eswarlal, Bipolar Vague Cosets, Adv. Math., Sci. J. 9 (2020), 6777-6787. https://doi.org/10.37418/amsj.9.9.36.
    • [8] S. Boudaoud, S. Milles, L. Zedam, Principal Intuitionistic Fuzzy Ideals and Filters on a Lattice, Discuss. Math. Gen. Algebra Appl. 40 (2020), 75-88. https://doi.org/10.7151/dmgaa.1325.
    • [9] S. Milles, The Lattice of Intuitionistic Fuzzy Topologies Generated by Intuitionistic Fuzzy Relations, Appl. Appl. Math. 15 (2020), 942-956. https://digitalcommons.pvamu.edu/aam/vol15/iss2/13.
    • [10] H. Zhang, Q. Li, Intuitionistic Fuzzy Filter Theory on Residuated Lattices, Soft Comput. 23 (2018), 6777-6783. https://doi.org/10.1007/s00500-018-3647-2.
    • [11] S. Milles, L. Zedam, E. Rak, Characterizations of Intuitionistic Fuzzy Ideals and Filters Based on Lattice Operations, J. Fuzzy Set Valued Anal. 2017 (2017), 143-159. https://doi.org/10.5899/2017/jfsva-00399.
    • [12] B. Nageswararao, N. Ramakrishna, T. Eswarlal, Vague Lattices, Studia Rosenthaliana, 12 (2020), 191-202.
    • [13] R.P. Rao, V.S. Kumar, A.P. Kumar, Rough Vague Lattices, J. Xi’an Univ. Architect. Technol. 9 (2019), 115-124.
    • [14] M. Gorjanac Ranitovic, A. Tepavcevic, A Lattice-Theoretical Characterization of the Family of Cut Sets of IntervalValued Fuzzy Sets, Fuzzy Sets Syst. 333 (2018), 1-10. https://doi.org/10.1016/j.fss.2016.11.014.
    • [15] K. Jacob, S.P. Tiwari, N. Shamsidah AH, et al. Restricted Cascade and Wreath Products of Fuzzy Finite Switchboard State Machines, Iran. J. Fuzzy Syst. 16 (2019), 75-88. https://doi.org/10.22111/ijfs.2019.4485.